MAUDE Adverse Event Report: Abbott Medical Navitor Transcatheter Aortic Valve; Aortic Valve, Prosthesis, Percutaneously Delivered

Abbott Medical Navitor Transcatheter Aortic Valve; Aortic Valve, Prosthesis, Percutaneously Delivered
Model Number NVTR-27
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2026, a 27mm navitor valve was selected for implant using a flexnav delivery system (ds).The patient's aortic valve angle was 41 degrees.Pre-implant balloon aortic valvuloplasty (pre-bav) was performed by using a 20mm, non-abbott balloon.During the procedure, at 80 percent, the valve was placed at a depth of 3mm then the valve was able to be implanted.Upon removal of the ds, nosecone was observed to be entangled with the valve resulting in migration towards the aorta.A second 27mm, navitor valve was implanted inside the index valve to resolve the event.The patient remained hemodynamically stable throughout the procedure and there was no clinically significant delay reported.The implanter believed the cause of migration to be due to the nose cone entanglement.The patient was reportedly discharged.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
An event of the valve migrating after implant was reported.A returned device assessment could not be performed as the device remains implanted and was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.The cause of the reported migration appears to be the unintentional interaction between the valve and nosecone, but the cause of this interaction could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.

Brand Name
Navitor Transcatheter Aortic Valve
Common Device Name
Aortic Valve, Prosthesis, Percutaneously Delivered
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
St. Jude Medical #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50098368
Report Number2135147-2026-05215
Device Sequence Number10368761
Product Code NPT
UDI-Device Identifier05415067031594
UDI-Public(01)05415067031594(17)270807
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNVTR-27
Device Catalogue NumberNVTR-27
Device Lot Number10490949
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2026
Supplement Date Received by Manufacturer09/23/2026
Initial Report FDA Received Date07/31/2026
Supplement Report FDA Received Date10/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown